I'm chemically castrated and fapping and porn are no longer problems

Discussion in 'Porn-Induced Sexual Dysfunctions' started by VicistiGalilaee, Feb 26, 2016.

  1. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    I'd been taking clomipramine (an antidepressant) for a while that causes sexual side effects, and I'd recently been diagnosed with ADHD, so I started taking strattera alongside the other drug, which also has sexual side effects. For several weeks, I have not had even the remotest interest in porn or masturbation (I was horribly addicted to both before) and I haven't had even a single erection during that time. I'm actually completely impotent now.
     
    lceres6 and Tommy_0113 like this.
  2. JoeinMD

    JoeinMD Fapstronaut

    Yes, I understand, an interesting phenomenon - an accident of one drug meant as an antidepressant that can be used for its side effects. Were your prescription(s) meant for depression per se, or was it prescribed for it chemical castration side effect? If the former, has it helped with your depression? If the latter, has the cessation of sexual urges, eradicating PMO behaviors as a consequence, helped you feel free and happy away from feeling like a hopeless addict? Or, has the far-reaching consequences of total impotence made the whole project even more dire for you? Or, does your freedom from addictive behaviors overwhelm the rest and make you content?
     
  3. Kangaroo

    Kangaroo Guest

    Do you interpret drugs and impotence as "success"?
     
    NoBrainer, HomeAlone and The Eleven like this.
  4. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    Sure, why not? If it helps then it helps
     
  5. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    I actually love the side effect. Having a sex drive has never caused anything but trouble to me. I feel so much more lighthearted.

    The antidepressant I'm on is clomipramine, and I'm taking it for severe OCD
     
    lceres6, skylar_legit and JoeinMD like this.
  6. Aaron_0

    Aaron_0 Fapstronaut

    275
    200
    43
    Congratulations!?

    I'm glad your happy. Do you see this as a long-term solution?
     
    FredSamson likes this.
  7. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    Yes -- as extreme as it sounds, I don't want to ever experience sexual desire as long as I live.
     
  8. Aaron_0

    Aaron_0 Fapstronaut

    275
    200
    43
    Well, if the drugs are not damaging to your organs on the long term or interfere with your ability to be a productive member of society, I guess that's fine. I've often thought it would be nice not to have any sexual desires myself, though not to the point that I would seriously consider a course of action that would lead to that result.
     
  9. ThenewDrew

    ThenewDrew Fapstronaut

    10
    18
    3
    Well the only disadvantage would be if you got into a relationship you wouldnt last long unless they were asexual.
     
    Tommy_0113 likes this.
  10. If you're not trolling then it sounds complete nonsense. The craziest thing I have heard so far in this forum. But you are free to live your life the way you think right, and I will not say a word against it. It's just crazy to me thats all :)
     
    Andrzej and Tommy_0113 like this.
  11. AlifefilledwithPorn

    AlifefilledwithPorn Fapstronaut

    18
    13
    3
    In my opinion you shouldn't rely on drugs to battle your PMO addiction, it is a band aid over a serious wound
    that may never heal.
    I took anti anxiety meds and while it had similar effects as you, I used it as a base to develop a stratergy to battle my p. and sexual urges.
    If you feel this is the way then go for it but like ThenewDrew said it could affect you when you're in a relationship...
     
    Andrzej, mnunez9 and The Eleven like this.
  12. Ikindaknew

    Ikindaknew Fapstronaut

    1,580
    1,556
    143
    If these meds are cutting your mojo, they must also make you feel a little numb and semi-tired/brain fogged isnt it?
    You want to stay on that?
     
  13. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    No brain fog, although I admit I feel a little numb. It's better than feeling so enslaved to PMO though.
     
    Aaron_0 likes this.
  14. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    Well I definitely don't intend to be in a relationship again. It definitely would affect it if I decided to be in one, since I'm literally physiologically incapable of an erection at this point.
     
  15. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    I'm definitely not trolling. I admit that my position is extreme and unorthodox, but sexual desire has caused me nothing but pain in life. On what grounds do you think my solution is "nonsense"?
     
  16. fapequalsdeath

    fapequalsdeath Fapstronaut

    587
    430
    63
    watch this to get a good insight on depression and antidepressants. Personally I'd advise you to stop taking them and battle your emotions which are caused by your brain chemicals even if you are more prone to depression genetically.
     
  17. VicistiGalilaee

    VicistiGalilaee Fapstronaut

    34
    19
    8
    I take clomipramine for OCD. I've found both conditions impossible to manage without medication.
     
    lceres6 likes this.
  18. Kangaroo

    Kangaroo Guest

    I, personally wouldn't hold the belief that multiple combinations of drugs—which cause "impotence" and feeling "numb"—would be of any help to me. Rather, I see them as an additional new problem, covering up the original issue which needs to be addressed.

    Have you given any consideration to address your problem other than using drugs? Perhaps a new doctor? or Eastern medicine/philosophy as opposed to the Western medicine approach?
     
  19. Darkstar 22.84

    Darkstar 22.84 Fapstronaut

    1,181
    712
    113
    How is this a success story?
     
  20. I certainly would not want to insult you or embarrass. I think that what is given by nature, should be ambraced and not artificially numbed. It's not fair to blame your sexual drives getting you into trouble. Just train your discipline to be in control, and then you won't loose that vitality that sexual energy gives you. That energy isn't fro sexual purposes exclusively.
     

Share This Page